# SDR SWI2025F00800

- Difficulty date: April 5, 2025
- Submitted: July 1, 2025
- Operation: Air carrier
- Aircraft: N800SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15060
- Aircraft time: 43,393 hours, 29,341 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Fitting
- Condition: Chafed
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR FWD AND AFT CAM FITTINGS ON FUSELAGE SIDE ARE CHAFED. CHAFES FOUND TO BE OUT OF LIMITS REF RJ 900 SRM 53-21-23-101-001-A02 . INSTALLED NEW  FWD AND AFT PAX DOOR CAM FITTINGS ON FUSELAGE SIDE IAW CRJ900 SRM 53-21-27-001-001-A01 AND CRJ900 SRM 51-42-21-001-001-A01 AND SH670-31913-3. COMPLIED WITH 51-900-1002-SKY.DWG# SH670-31810, REV AE.
